# SDR DALA2017111308076

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PAN OF THE CARGO DOOR FRAME.  REPAIR SPLICES WERE FABRICATED AND INSTALLED AND THE PAN WAS REPAIRED IAW SRM 53-20-15-2R-7.
